Invariant orderings in simple Lie groups. The solution to É. B. Vinberg's problem
Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 4, pp. 80-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1982_16_4_a17,
author = {G. I. Olshanskii},
title = {Invariant orderings in simple {Lie} groups. {The} solution to {\'E.} {B.} {Vinberg's} problem},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {80--81},
year = {1982},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1982_16_4_a17/}
}
G. I. Olshanskii. Invariant orderings in simple Lie groups. The solution to É. B. Vinberg's problem. Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 4, pp. 80-81. http://geodesic.mathdoc.fr/item/FAA_1982_16_4_a17/
[1] Vinberg E.B., Funkts. analiz, 14:1 (1980), 1–13 | MR | Zbl
[2] Olshanskii G.I., Funkts. analiz, 15:4 (1981), 53–66 | MR
[3] Paneitz S.M., J. Funct. Anal., 43 (1981), 313–359 | DOI | MR | Zbl
[4] Paneitz S.M., Classification of invariant convex cones in simple Lie algebras, Preprint, Univ. o Calif., Berkeley, Nov. 20, 1980 | MR | Zbl
[5] Koranyi A., Wolf J.A., Ann. Math., 82 (1965), 332–350 | DOI | MR | Zbl
[6] Olshanskii G.I., DAN SSSR, 265:3 (1982), 537–541 | MR